ISSN: 1300-7777 E-ISSN: 1308-5263
An Unexpected Innocent Complication Associated with Azacitidine Treatment of Myelodysplastic Syndrome: Erythema Annulare Centrifugum [Turk J Hematol]
Turk J Hematol. 2016; 33(1): 81-82 | DOI: 10.4274/Tjh.2015.0268  

An Unexpected Innocent Complication Associated with Azacitidine Treatment of Myelodysplastic Syndrome: Erythema Annulare Centrifugum

Esra Turan Erkek, Sevgi Kalayoğlu Beşışık
İstanbul University İstanbul Faculty of Medicine, Department of Internal Medicine, Division of Hematology, İstanbul, Turkey

Keywords: Erythema annulare centrifugum, Azacitidine, Myelodysplastic syndrome


Miyelodisplastik Sendrom Tedavisi Seyrinde Azasitidin İlişkili Beklenmedik Masum Komplikasyon: Eritem Annulae Santrifuj

Esra Turan Erkek, Sevgi Kalayoğlu Beşışık
İstanbul University İstanbul Faculty of Medicine, Department of Internal Medicine, Division of Hematology, İstanbul, Turkey

Anahtar Kelimeler: Eritem annuler santrifuj, Azasitidin, Miyelodisplastik sendrom


Esra Turan Erkek, Sevgi Kalayoğlu Beşışık. An Unexpected Innocent Complication Associated with Azacitidine Treatment of Myelodysplastic Syndrome: Erythema Annulare Centrifugum. Turk J Hematol. 2016; 33(1): 81-82

Corresponding Author: Esra Turan Erkek, Türkiye


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar


 



Impact Factor (2016) = 0.686